# SDR KBMA119549

- Difficulty date: August 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 420800006
- Condition: Inoperative
- Location: A/C Fan
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER INOPERATIVE, NO AIR BLOWING.  REPLACE MOTOR WITH SERVICE MOTOR.
